MAUDE Adverse Event Report: STANDARD BARIATRICS TITAN SGS; SURGICAL STAPLER WITH STAPLE

STANDARD BARIATRICS TITAN SGS; SURGICAL STAPLER WITH STAPLE
Model Number SGS23R
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
After the staple line was completed using the titan stapler, the jaws could not be opened with trigger up.The surgeon then attempted to manually bail out.The jaws were able to be opened slightly, but the closure coupler came loose and fell out of the device.The jaws couldn't be opened further, although, the opening was large enough to remove the stomach from between the jaws.Multiple attempts were made unsuccessfully to place the coupler back into place.Forceps were then used to expand the trocar incision site for titan extraction.Extraction was successful and the titan stapler was able to be removed.Cautery was applied and port site was closed.

Brand Name
TITAN SGS
Common Device Name
SURGICAL STAPLER WITH STAPLE
Manufacturer (Section D)
STANDARD BARIATRICS
4300 glendale milford rd
cincinnati OH 45242
Manufacturer Contact
tony yux
4300 glendale milford rd
cincinnati, OH 45242
MDR Report Key19444267
Report Number3012481535-2024-00003
Device Sequence Number8785538
Product Code GDW
UDI-Device Identifier00851677007089
UDI-Public(01)00851677007089(17)240727(11)220727(10)194-22
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K210278
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/27/2024
Device Model NumberSGS23R
Device Catalogue NumberSGS23R
Device Lot Number194-22
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2024
Initial Report FDA Received Date06/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown